MAUDE Adverse Event Report: LINDE GAS & EQUIPMENT GRAB N' GO; GRAB 'N GO DIGITAL

LINDE GAS & EQUIPMENT GRAB N' GO; GRAB 'N GO DIGITAL
Model Number MVA2UOS011
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was evaluated, and functional testing was performed in accordance with established procedures.The evaluation confirmed that the regulator transitions into and out of fill mode as designed and that no leaks or functional abnormalities were identified.Based on the results of the evaluation and review of the available information, the device was found to be operating within specification at the time of testing.The reported condition, in which the regulator was observed in fill mode during use, is consistent with inadvertent activation of the fill mode control during handling or operation.No device malfunction was identified that would have contributed to the reported event.
 
Event or Problem Description
(e)(1) reported that a patient receiving supplemental oxygen from a portable oxygen cylinder equipped with a grab n' go regulator.The regulator was reportedly set to deliver oxygen at 4 l/min.During use, the cylinder indicated it was in fill mode, and the pressure indicator displayed approximately 43 psi.No audible alarm was triggered.The patient was observed to have decreased oxygen saturation to 83% and was reported to be hypoxic.In response, oxygen therapy was increased to 6 l/min via nasal cannula, resulting in the patient vitals returning to pre-event levels.

Brand Name
GRAB N' GO
Common Device Name
GRAB 'N GO DIGITAL
Manufacturer (Section D)
LINDE GAS & EQUIPMENT
10 riverview drive
danbury CT
Manufacturer (Section G)
LINDE GAS & EQUIPMENT
10 riverview dr
danbury CT 06810
Manufacturer Contact
dave loflin
10 riverview drive
danbury, CT 06810
MDR Report Key24998284
Report Number3012160128-2026-00005
Device Sequence Number15896096
Product Code ECX
UDI-Device Identifier00850009834102
UDI-Public00850009834102
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K132778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMVA2UOS011
Device Catalogue NumberOX M-AEGNGDIGIT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXYGEN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown